# SDR A6WA202011097405

- Difficulty date: November 6, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 37,929 hours, 36,742 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Main Pax
- Part time: 37,929 hours, 36,742 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL AT GATE, PAX DOOR UNABLE TO OPEN FROM INSIDE OR OUTSIDE.  AIRCRAFT REMOVED FROM SERVICE.  PERFORMED OPERATIONAL TEST, IAW AMM 52-11-00-05.  OPERATIONS CHECK OK, INSIDE AND OUTSIDE OPERATIONAL NORMAL.
